Title

Modified No-hair Conjecture And The Limiting Process

Document Type

Article

Publication Date

6-1-1998

Publication Title

General Relativity And Gravitation

Department

Science, Technology and Society

Abstract

It is argued that the Schwarzschild black hole solution follows as a unique limit of the Brans-Dicke Class I solutions, provided the correct iterated limit is taken. Such a uniqueness is essential for the validity of a recent version of the no-hair conjecture. A non-trivial modification to this version is proposed in order to exclude Brans-Dicke Class IV solutions which appear to represent scalar hair black holes in general.

Volume

30

Issue

6

pp.

877-885

ISSN

0016-6480